Publication detail

Singular Cauchy Initial Value Problem for Certain Classes of Integro-Differential Equations

ŠMARDA, Z.

Original Title

Singular Cauchy Initial Value Problem for Certain Classes of Integro-Differential Equations

English Title

Singular Cauchy Initial Value Problem for Certain Classes of Integro-Differential Equations

Type

journal article - other

Language

en

Original Abstract

The existence and uniqueness of solutions and asymptotic estimate of solution formulas are studied for the initial value problem of integrodifferential equations

English abstract

The existence and uniqueness of solutions and asymptotic estimate of solution formulas are studied for the initial value problem of integrodifferential equations

Keywords

Integrodifferential equations, Schauder fixed point theorem

RIV year

2010

Released

08.04.2010

Location

USA

Pages from

1

Pages to

13

Pages count

13

BibTex


@article{BUT47153,
  author="Zdeněk {Šmarda}",
  title="Singular Cauchy Initial Value Problem for Certain Classes of Integro-Differential Equations",
  annote="The existence and uniqueness of solutions and asymptotic estimate of solution formulas are studied for the initial value problem of integrodifferential equations",
  chapter="47153",
  journal="Advances in Difference Equations",
  number="2010",
  volume="2010",
  year="2010",
  month="april",
  pages="1--13",
  type="journal article - other"
}